# SDR 2005FA0000066

- Difficulty date: January 5, 2005
- Submitted: January 28, 2005
- Operation: General aviation
- Aircraft: N60NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC760B
- Aircraft time: 27,242 hours, 32,998 cycles
- Engine: Garrtt TPE33111U
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CREW OBSERVED THE CABIN DOOR LIGHT CAME ON DURING CRUISE.  CREW VERIFIED HANDLE WAS IN THE FULL CLOSED POSITION.  THE LIGHT WENT OUT DURING DESCENT, AND WAS ON FOR APPROXIMATELY 10 MINUTES.  THE LIGHT STAYED OUT FOR THE REMAINDER OF DESCENT AND LANDING.  ONE OF THE FOLLOWING:  DOOR CLOSING PROCEDURES, DOOR HARD TO CLOSE, DOOR CLICKCLACK RIGGING/ LUBRICATION, OR INDICATORS SWITCH RIGGING.  NO FAULT FOUND, COULD NOT GET SYSTEM TO FAIL.  COULD NOT DUPLICATE MALFUNCTION, CLEANED ALL CABIN DOOR SWITCHES AND OPS CHECKED DOOR SYSTEM.  OPS CHECKED GOOD. (K)
